# SDR DALA2019111206596

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 47,153 hours, 24,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION STRINGER 42R BTW FR60 TO FR61 IN AFT CARGO COMPARTMENT. REPAIRED STRINGER 42R BTW FR 60 TO FR 61 IN AFT CARGO COMPARTMENT AS PER A319 SRM 53-00-13-300-002 FIG 001 SHEET 04. MEASURE OF CORROSION L=2.763" W=0.949" THIS REPAIR MUST BE INSPECTED AT 60,000FC/FH 120,000 WICHEVER VALVE FIRST FROM TIME OF REPAIR EMBODIMENT AS PER A319 SRM 53-00 -13-205- 002 TABLE 005 TOOL USED CALIPER P/N:500-197-30 S/N:A18135086 DUE DATE" 07-APR-20.
